Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Necessary and sufficient conditions for the representation of a function by a doubly infinite Laplace integral


Author: D. V. Widder
Journal: Bull. Amer. Math. Soc. 40 (1934), 321-326
DOI: https://doi.org/10.1090/S0002-9904-1934-05862-2
MathSciNet review: 1562844
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05862-2